# SDR CA960311001

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: NAS62827
- Condition: Cracked
- Location: L/H Fwd Attach
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UPON REMOVING L/H MGB COWLING FOR ROUTINE MAINTENANCE, THE FORWARD MGB ATTACHMENT BOLT WAS NOTICED TO BE RAISED UP FROM FEET. UPON REMOVAL OF THE BOLT IT WAS FOUND CRACKED IN HALF. THE REMAINING HALF  OF THE BOLT WAS REMOVED WITH A BOLT EXTRACTOR AND A THOROUGH INSPECTION WAS CARRIED OUT ON THE MGB AND AIRFRAME STRUCTURE.
